MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and diabetic ketoacidosis.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported that the patient had been hospitalized with diabetic ketoacidosis (dka).The patient experienced trouble connecting to the phone due to storage issue.The system was in manual mode prior to dka.Treatment, blood glucose level, time pod was worn, symptoms, and length of hospital admission were not reported.Three attempts were made to follow up but they were unsuccessful therefore information is limited.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23381024
Report Number3004464228-2025-50467
Device Sequence Number9091372
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age17 YR
Patient SexFemale